Header menu link for other important links
X
γ-δ Routh approximation for interval systems
, A. Upadhye, O. Ismail
Published in
1997
Volume: 42
   
Issue: 8
Pages: 1127 - 1130
Abstract
The paper presents the γ-δ Routh approximation for interval systems The interval γ's and δ's are evaluated for the higher order interval systems, and then an rth-order approximant is obtained by retaining the first r, interval γ's, and δ's. A numerical example illustrates the procedure.
About the journal
JournalIEEE Transactions on Automatic Control
ISSN00189286